# SDR AWXA200601488

- Difficulty date: August 2, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220400
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON FLOORBEAM AT FLOOR SUPPORT STRUCTURE IN PASSENGER CABIN +Y1165 AND FR 67 + 11".  FLOORBEAM WAS REPLACED IN PASSENGER CABIN +Y1165 BETWEEN FS 66+5 TO FS 67+15" IAW SRM 51-72-11 PAGE 1 AND 2.
